# SDR SWIA20250331124

- Difficulty date: January 24, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL HAS MULTIPLE AREAS OF CORROSION FS409+128 - FS559.00. (MARKED) (C-CHECK RO 03/30/2024)REMOVED CORROSION ON L/H PRESSURE FLOOR SILL FS409+128 - FS559.00 AT 14 EA LOCATIONS REF CRJ200 SRM 51-21-06. FOUNS TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-53-41-666 REV-C, DATED 2012-11-06 AND REO 601R-53-41-3289 REV--, DATED 2025-02-10. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
